# SDR HNAA2012021400576

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 65,742 hours, 74,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR EMERGENCY LIGHT AT ROW 4 IS INOP.  MX FOUND WIRES BROKEN.  ROA VERIFIED DISCREPANCY REPAIRED BROKEN WIRE, OPS CHECKS.
